MAUDE Adverse Event Report: COHERENT FLEXIVA TRACTIP; POWERED LASER SURGICAL INSTRUMENT

COHERENT FLEXIVA TRACTIP; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-396
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion, the fiber broke two separate times.It was noted that the fiber snapped in two without catching anything from the scope.The procedure was completed with another of the same fiber.There were no patient complications reported.
 
Event or Problem Description
It was reported that during insertion, the fiber broke two separate times.It was noted that the fiber snapped in two without catching anything from the scope.The procedure was completed with another of the same fiber.There were no patient complications reported.Boston scientific has been unable to obtain additional information regarding the event date, despite good faith efforts.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.

Brand Name
FLEXIVA TRACTIP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
COHERENT
32 hampshire rd
salem NH 03079
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21351553
Report Number2124215-2025-07080
Device Sequence Number13012532
Product Code GEX
UDI-Device Identifier08714729808169
UDI-Public(01)08714729808169
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-396
Device Catalogue Number840-396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown